# SDR SWAA2024041058938

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UKNKOWN
- Condition: Cracked
- Location: Bs 663 Rbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB STA 663 RBL 40. CRACK LENGTH : 0.343'<[01] INSTALLED WEB REPAIR AND DOUBLER AT STA 663 RBL 30 - RBL 60 REF SRM 53-40-51-2R-2 FIGURE 202 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
